RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 5, Pages 687–698 (Mi mz8254)  

Weak and strong extensions of differential operators

A. A. Dezin

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (940 kB)

English version:
Mathematical Notes, 1978, 24:5, 867–873

Bibliographic databases:

UDC: 517.9
Received: 06.05.1978

Citation: A. A. Dezin, “Weak and strong extensions of differential operators”, Mat. Zametki, 24:5 (1978), 687–698; Math. Notes, 24:5 (1978), 867–873

Citation in format AMSBIB
\Bibitem{Dez78}
\by A.~A.~Dezin
\paper Weak and strong extensions of differential operators
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 5
\pages 687--698
\mathnet{http://mi.mathnet.ru/mz8254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517429}
\zmath{https://zbmath.org/?q=an:0407.47026}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 5
\pages 867--873
\crossref{https://doi.org/10.1007/BF01141546}


Linking options:
  • http://mi.mathnet.ru/eng/mz8254
  • http://mi.mathnet.ru/eng/mz/v24/i5/p687

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020